Duality theorem of nondifferentiable convex multiobjective programming. (English) Zbl 0577.90077

Necessary and sufficient conditions of Fritz-John type for Pareto optimality of multiobjective programming problems are derived. This article suggests to establish a Wolfe-type duality theorem for nonlinear, nondifferentiable, convex multiobjective minimization problems. The vector Lagrangian and the generalized saddle point for Pareto optimality are studied. Some previously known results are shown to be special cases of the results described in this paper.


90C31 Sensitivity, stability, parametric optimization
90C25 Convex programming
49N15 Duality theory (optimization)
90C55 Methods of successive quadratic programming type
49K10 Optimality conditions for free problems in two or more independent variables
Full Text: DOI


[1] Kanniappan, P.,Necessary Conditions for Optimality of Nondifferentiable Convex Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 40, pp. 167-174, 1983. · Zbl 0488.49007
[2] Kanniappan, P., andSastry, S. M. A.,Duality Theorems and an Optimality Condition for Nondifferentiable Convex Programming, Journal of the Australian Mathematical Society, Series A, Vol. 32, pp. 369-379, 1982. · Zbl 0481.90069
[3] Lai, H. C., andLiu, J. C.,Necessary and Sufficient Conditions for Pareto Optimality in Nondifferentiable Convex Multiobjective Programming, National Tsing Hua University, Taiwan, Preprint, 1984.
[4] Tanino, T., andSawaragi, Y.,Duality Theory in Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 27, pp. 509-529, 1979. · Zbl 0378.90100
[5] Wolfe, P.,A Duality Theorem for Nonlinear Programming, Quarterly of Applied Mathematics, Vol. 19, pp. 239-244, 1961. · Zbl 0109.38406
[6] Schechter, M.,A Subgradient Duality Theorem, Journal of Mathematical Analysis and Applications, Vol. 61, pp. 850-855, 1977. · Zbl 0369.90104
[7] Schechter, M.,More on Subgradient Duality, Journal of Mathematical Analysis and Applications, Vol. 71, pp. 251-262, 1979. · Zbl 0421.90062
[8] Mond, B., andZlobec, S.,Duality for Nondifferentiable Programming with a Constraint Qualification, Utilitas Mathematica, Vol. 15, pp. 291-302, 1979. · Zbl 0402.90078
[9] Censor, Y.,Pareto Optimality in Multiobjective Problems, Applied Mathematics and Optimization, Vol. 4, pp. 41-59, 1979. · Zbl 0346.90055
[10] Minami, M.,Weak Pareto Optimality of Multiobjective Problems in a Locally Convex Linear Topological Space, Journal of Optimization Theory and Applications, Vol. 34, pp. 469-484, 1981. · Zbl 0431.49004
[11] Nieuwenhuis, J. W.,Some Minimax Theorems in Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 40, pp. 463-475, 1983. · Zbl 0494.90073
[12] Jahn, J.,Duality in Vector Optimization, Mathematical Programming, Vol. 25, pp. 343-353, 1983. · Zbl 0497.90067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.